Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Mass on liver in stage 4 spread to stomach. On chemo treatment with Avastin. Function and use of medicine?

My Mom had galbladder surgeory and one kidney removed in May due to a mass on the kidney. When she went back for her check up there was a mass on the liver in stage 4, she had chemo for 9 wks we were informed that the treatment did not reduce the mass when she began treatment the mass was 12cm now it is 13cm and the mass has spreaded to the stomach , they began a chemo treament with Avastin. What does this medicine do and will it help.
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM,thank you for your query.
it is chemotherapeutic which fight against tumor cells. Unfortunately it wont cure and results are not so good It may only prolong his life for several weeks or months,but also sometime it is not helpful at all. However she should take it as doctors recommended since this is the only way to fight agains this disease.
Wish you good health. Regards.
Answered: Sun, 27 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor